PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On a Stein method based approximation for a two-dimensional Markov chain

Volume 49 / 2022

Yingdong Lu Applicationes Mathematicae 49 (2022), 147-163 MSC: Primary 60J22; Secondary 35Q62. DOI: 10.4064/am2468-11-2022 Published online: 2 January 2023


We study an approximation method of stationary characters of a two-dimensional Markov chain via the Stein method. For this purpose, innovative methods are developed to estimate the moments of the Markov chain as well as the solution to the Poisson equation with a partial differential operator.


Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image